# SDR RAIA2020012910003

- Difficulty date: January 21, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE FWD YOKE MOUNT LOWER FWD LINKAGE FITTING HAS CRACK AT FWD RADIUS-          R&R #1 ENGINE FWD YOKE MOUNT LOWER FWD LINKAGE FITTING.
